Perfect set properties in models of ZF

Fundamenta Mathematicae 208 (208):249-262 (2010)
  Copy   BIBTEX

Abstract

We study several perfect set properties of the Baire space which follow from the Ramsey property ω→(ω) ω . In particular we present some independence results which complete the picture of how these perfect set properties relate to each other.

Analytics

Added to PP
2022-05-28

Downloads
438 (#63,098)

6 months
111 (#54,087)

Historical graph of downloads since first upload
This graph includes both downloads from PhilArchive and clicks on external links on PhilPapers.
How can I increase my downloads?